# SDR DALA12015053210

- Difficulty date: November 21, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR 20 TO FR 23 Y-189 UPPER FLANGE HAS CORROSION.   BLENDED AREA FOUND TO BE OUT OF LIMITS ORIG MAT .079 DAMAGE DIM L=2.0" W=1.5" D=.013" TR83340.  NO ESTABLISHED LIMITS IAW SRM 53-11-15.  INSTALLED NEW FLOOR SUPPORT Y-189 IAW SRM 51-42-11.
